MathSciNet Relay Station
MathSciNet bibliographic data
MR2421645 86A04
Mei, Shu-Li; Du, Cheng-Jin; Zhang, Sen-Wen Linearized perturbation method for stochastic analysis of a rill erosion model. Appl. Math. Comput. 200 (2008), no. 1, 289–296.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement